Taking Lo Ovral Pill

1 Replies
ann - November 11

While my husband and I were deciding if we wanted to have another baby or not I started taking lo/ovral birth control, I only took it for 7 days because we decided we did want to have another baby. And after i stopped the pill I did get my period a couple days later, then it did feel like I was ovulating on the day that I was supposed to be because I got really bad cramps.. I was just wondering if I could have gotten pregnant right after going off the pill even if though it was only for 7 days??? Thanks

 

Christine - November 11

I was on the pill for a few years..though not that one...they always told me that it takes at least a full month to have an effect...I think it would definitely be possible to have gotton pregnant..good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?